# SDR SWAA2022041488778

- Difficulty date: March 27, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 45,982 hours, 27,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRAP HAS CORROSION ALONG ITS SURFACE BETWEEN BS 767 TO BS 787. / [01] REMOVED CORROSION AT AFT CARGO FLOOR STRAP FROM STA 767 +4 AS PER B737-700 SRM 51-10-02-0G-0 EXFOLIATING CORROSION FOUND AT CORRODED AREA FOUND TO BE OUT OF LIMITS AS PER B737-700 SRM 53-00-53-1A-2 FIG 103 DETAIL A; B; C; D;;[02] VERIFIED AMT STEP 1.;[03] RECEIVED NEW FLOOR STRAP PART #146A9401-4 TO BE INSTALLED ON ITEM #TTG8Q004DKZ6;[04] VERIFIED STEP 3...
